# SDR SWAA2025081490608

- Difficulty date: July 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAV MOUNT SUPPORT FITTING ON STRUCTURE AT BS 1021, LBL 1, WL 208.   REMOVED AFT LAV MOUNT SUPPORT FITTING ON STRUCTURE AT BS 1021 LBL 1 WL 208 IAW SRM 51-40-02-0G-0.;[02] REMOVED AND REPLACED AFT LAV MOUNT SUPPORT FITTING AT BS 1021 LBL 1 WL 208 PER I.A.W SRM 51-10-02-0G-0G--0 PAR 9.C;DUE TO NO LIMITS SRM 51-40-02-0G-0;BOEING DWG 147A5600 REV:B;[03] ALL STEPS COMPLETE.
